# SDR GTIA2019112533814

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 44,037 hours, 24,694 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT CABIN OFX FORM COMPLETED-PERFORMED VISUAL INSPECTION OF ALL COMPT. AND ENG. #1 AND ENG#2 FOR OIL LEAKS PER AMM 49-00-00 AND 71-00-00 ALSO PERFORMED ENG. #1 AND #2 IDLE RUN PER AMM 71-00-00. NO SMELL NOTED AT THIS TIME . WORK ACCOMPLISHED PER TSM 05-50-00-810-831-A. A/C GOOD FOR SERVICE.
